How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Neurologist (MD)
Category: Neurology
Satisfied Customers: 5514
Experience:  Neurology & Int Medicine (US Trained): 20 yrs experience
61817858
Type Your Neurology Question Here...
Dr. Bob is online now

What cause excess of soliva to a person with Parkinson disease

Customer Question

what cause excess of soliva to a person with Parkinson disease ?
Submitted: 2 years ago.
Category: Neurology
Customer: replied 2 years ago.
what cause excess of saliva to a person with Parkinson disease?
Expert:  Dr. Bob replied 2 years ago.

Hello. Some medications used for PD (e.g. levodopa) can cause excessive watering of the mouth as well as problems swallowing one's saliva. The disease process itself can result in some difficulties swallowing one's secretions which can add to the problem of excess salive.